Skip to Main content Skip to Navigation
Journal articles

Lagrangian flows for vector fields with anisotropic regularity

Abstract : We prove quantitative estimates for flows of vector fields subject to anisotropic regu-larity conditions: some derivatives of some components are (singular integrals of) measures, while the remaining derivatives are (singular integrals of) integrable functions. This is motivated by the regularity of the vector field in the Vlasov-Poisson equation with measure density. The proof ex-ploits an anisotropic variant of the argument in [19, 13] and suitable estimates for the difference quotients in such anisotropic context. In contrast to regularization methods, this approach gives quantitative estimates in terms of the given regularity bounds. From such estimates it is possible to recover the well posedness for the ordinary differential equation and for Lagrangian solutions to the continuity and transport equations.
Complete list of metadata

Cited literature [27 references]  Display  Hide  Download
Contributor : François Bouchut Connect in order to contact the contributor
Submitted on : Friday, December 19, 2014 - 3:23:00 PM
Last modification on : Saturday, January 15, 2022 - 4:13:41 AM
Long-term archiving on: : Monday, March 23, 2015 - 6:26:11 PM


Files produced by the author(s)



Anna Bohun, François Bouchut, Gianluca Crippa. Lagrangian flows for vector fields with anisotropic regularity. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 33 (6), pp.1409-1429. ⟨10.1016/j.anihpc.2015.05.005⟩. ⟨hal-01097370⟩



Record views


Files downloads